# SDR SWAA2023012692942

- Difficulty date: January 18, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 33,579 hours, 15,486 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON THE RUDDER BALANCE WEIGHT.<[01] REMOVED RUDDER WEIGHT PER CMM 55-40-09;[02] INSTALLED RUDDER WEIGHT PER CMM 55-40-09;[03] C/W INSPECTION.;[04] INSTALLED RUDDER WEIGHT PER CMM 55-40-09
